On a local uniqueness result for the inverse Sturm-Liouville problem

Kim Knudsen Department of Mathematical Sciences, Aalborg University

TBD mathscidoc:1701.332967

Arkiv for Matematik, 39, (2), 361-373, 2000.4
A new and fairly elementary proof is given of the result by B. Simon [S], that the potential in a Sturm-Liouville operator is determined by the asymptotics of the associated$m$-function near −∞. The proof given is based on relations between the classical transformation operators and the$m$-function.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 323 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{kim2000on,
  title={On a local uniqueness result for the inverse Sturm-Liouville problem},
  author={Kim Knudsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602809499776},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={2},
  pages={361-373},
  year={2000},
}
Kim Knudsen. On a local uniqueness result for the inverse Sturm-Liouville problem. 2000. Vol. 39. In Arkiv for Matematik. pp.361-373. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602809499776.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved